# SDR 04FDEA03325

- Difficulty date: December 2, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Worn
- Location: Nr 3 Pylon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P-F/ACF FOUND ON PYLON NR 3 BUSHING AFT WITH WEAR.  REPLACE BUSHING PER MM 54-00-02-4, P/N AUB 7281-1.  SPHERICAL BEARING PER MM 54-40-02.  PERFORM DIMENSIONAL CHECK OF HOLE TO DETERTMINE WHICH O/S BEARING TO ORDERED.
